Loading...
Loading...

Go to the content (press return)

The (¿,D) and (¿,N) problems for New Amsterdam and Manhattan digraphs

Author
Dalfo, C.; Fiol, M.
Type of activity
Journal article
Journal
AKCE international journal of graphs and combinatorics
Date of publication
2013-10
Volume
10
Number
3
First page
273
Last page
283
Project funding
Optimización y Problemas Extremales en Teoría de Grafos y Combinatoria. Aplicaciones a las Redes de Comunicación.
URL
http://www.scopus.com/record/display.url?eid=2-s2.0-84885145844&origin=resultslist&sort=plf-f&src=s&st1=for+New+Amsterdam+and+Manhattan+digraphs&sid=1C643E159739D3C5E392035B7B03891C.WeLimyRvBMk2ky9SFKc8Q%3a240&sot=b&sdt=b&sl=55&s=TITLE-ABS-KEY%28for+New+Amsterdam+and+Manhattan+digraphs%29&relpos=0&relpos=0&citeCnt=0&searchTerm=TITLE-ABS-KEY%28for+New+Amsterdam+and+Manhattan+digraphs%29 Open in new window
Abstract
We give a quasi-complete solution of the (¿,N) problem for two well-known families of digraphs used as good models for large interconnection networks. In our study we also relate both families, the New Amsterdam and Manhattan digraphs, with the double-step graphs (or circulant graphs with degree two).
Keywords
(¿,D) problem, (¿,N) problem, Manhattan digraph, New Amsterdam digraph
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants